# SDR SWAA2016030749674

- Difficulty date: December 2, 2015
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N362SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26573
- Aircraft time: 74,858 hours, 62,318 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6558280
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD E & E COMPARTMENT FRAME FAIL SAFE CHORD CRACKED AT BS 360, STRINGER 20R.  REPAIRED FRAME IAW EA.
